RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1972, Volume 206, Number 2, Pages 269–272 (Mi dan37115)  

This article is cited in 1 scientific paper (total in 2 paper)

MATHEMATICS

Symmetric groups of high degree

A. M. Vershik, A. A. Shmidt

Leningrad State University

Full text: PDF file (525 kB)

Bibliographic databases:
UDC: 519
Presented: . . 
Received: 25.01.1972

Citation: A. M. Vershik, A. A. Shmidt, “Symmetric groups of high degree”, Dokl. Akad. Nauk SSSR, 206:2 (1972), 269–272

Citation in format AMSBIB
\Bibitem{VerShm72}
\by A.~M.~Vershik, A.~A.~Shmidt
\paper Symmetric groups of high degree
\jour Dokl. Akad. Nauk SSSR
\yr 1972
\vol 206
\issue 2
\pages 269--272
\mathnet{http://mi.mathnet.ru/dan37115}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0315751}
\zmath{https://zbmath.org/?q=an:0285.60015}


Linking options:
  • http://mi.mathnet.ru/eng/dan37115
  • http://mi.mathnet.ru/eng/dan/v206/i2/p269

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Arnol'd, M. Sh. Birman, I. M. Gel'fand, I. A. Ibragimov, S. V. Kerov, A. A. Kirillov, O. A. Ladyzhenskaya, G. A. Leonov, A. A. Lodkin, S. P. Novikov, Ya. G. Sinai, M. Z. Solomyak, L. D. Faddeev, “Anatolii Moiseevich Vershik (on his sixtieth birthday)”, Russian Math. Surveys, 49:3 (1994), 207–221  mathnet  crossref  mathscinet  adsnasa  isi
    2. A. M. Vershik, “Does There Exist a Lebesgue Measure in the Infinite-Dimensional Space?”, Proc. Steklov Inst. Math., 259 (2007), 248–272  mathnet  crossref  mathscinet  zmath  elib  elib
  • Number of views:
    This page:49
    Full text:34

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021